# SDR DALA2023113009835

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 62,253 hours, 32,360 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION LH WING INBOARD FLAP AFT FLAP TRACK #2 BORE FITTING BEARING. CORRECTIVE ACTION: REPAIRED PER ERA 610143-14. (0087849)
